# SDR USAASB03022

- Difficulty date: February 9, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65C3805915
- Condition: Malfunctioned
- Location: Nr 5 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PIT - FLT 865 - DURING APPROACH, CREW REPORTED THE NR 5 LEADING EDGE SLAT INTRANSIT LIGHT ILLUMINATED WHEN FLAPS/SLATS WERE SET TO 5 UNITS.  CREW NOTED AIRCRAFT WANTED TO ROLL RT DURING FLAP/SLAT SET. NR 5 LEADING EDGE SLAT DID NOT RETRACT UNTIL APPROXIMATELY FOUR MINUTES AFTER TRAILING EDGE FLAPS RETRACTED AS PER COCKPIT INDICATION.  FLT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 5 LEADING EDGE SLAT ACTUATOR PER MM 27-81-41.  OPS CHECK AND LEAK CHECK GOOD.
